# SDR AWXA200700323

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 60,544 hours, 35,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RIGHT WING OUTBOARD FOREFLAP IS DISBONDED ON UPPER AND LOWER SKIN TRAILING EDGE, WBL 202.69 - WBL 413.61, APPROX 7 INCHES LONG.  REPAIRED RIGHT WING OUTBOARD FOREFLAP UPPER AND LOWER SKIN TRAILING EDGE, WBL 202.69 - WBL 413.61 IAW B737-300 SRM 51-70-10-2R.
